# SDR AALA201705319035

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 13,373 hours, 5,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. RIGHT AFT DOOR EMERGENCY LIGHT COVER WILL NOT STAY IN PLACE. REPLACED RT AFT DOOR EMERGENCY LIGHT ASSEMBLY AND WORKS NML. IAW MM 33-51-01.
